HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Global Existence of Smooth Solutions for a Nonconservative Bitemperature Euler Model

Abstract : The bitemperature Euler model describes a crucial step of Inertial Confinement Fusion (ICF) when the plasma is quasineutral while ionic and electronic temperatures remain distinct. The model is written as a first-order hyperbolic system in non-conservative form with partially dissipative source terms. We consider the polytropic case for both ions and electrons with different γ-law pressures. The system does not fulfill the Shizuta-Kawashima condition and the physical entropy, which is a strictly convex function, doses not provide a symmetrizer of the system. In this paper we exhibit a symmetrizer to apply the result on the local existence of smooth solutions in several space dimensions. In the one-dimensional case we establish energy and dissipation estimates leading to global existence for small perturbations of equilibrium states.
Document type :
Journal articles
Complete list of metadata

Contributor : Yue-Jun Peng Connect in order to contact the contributor
Submitted on : Thursday, May 5, 2022 - 4:39:16 PM
Last modification on : Saturday, May 7, 2022 - 3:35:07 AM


Files produced by the author(s)




Denise Aregba-Driollet, Stéphane Brull, Yue-Jun Peng. Global Existence of Smooth Solutions for a Nonconservative Bitemperature Euler Model. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2021, 53 (2), pp.1886-1907. ⟨10.1137/20M1353812⟩. ⟨hal-03660274⟩



Record views


Files downloads